# SDR CALA2011040700270

- Difficulty date: April 7, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 42,815 hours, 22,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FUSELAGE FRAME WEB HAS A 1 IN CRACK AT STR 16L STA 303.9.  REPAIRED CRACKED FRAME REF EA 5310-04659 REV A OP 2.
